# SDR 9JLA201902147809

- Difficulty date: November 26, 2018
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 6,261 hours, 5,167 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC5B
- Part serial: 509
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT THE CREW REPORTED THAT THE INVERTER NO2 FAIL ANNUNCIATOR ILLUMINATED. THEY COMPLETED RELATED CHECKLIST ITEMS. THE INVERTER WAS FOUND TO BE DEFECTIVE AND WAS REPLACED WITH AN OVERHAULED UNIT.
